# SDR AALA20130922004

- Difficulty date: September 22, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N584AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53247
- Aircraft time: 62,943 hours, 32,595 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21171803
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: G, A

## Discrepancy

EWR INFLIGHT LGA-ORD.  CREW REPORTED DURING CLIMB OUT PRESSURIZATION WAS LOST FOLLOWED BY O2 MASKS DEPLOYMENT.  EMERGENCY DECLARED FLIGHT DIVERTED EWR LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NR 1 CABIN PRESSURE CONTROLLER & PRESSURE SELECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
